# SDR KNNA200700016

- Difficulty date: January 12, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- Aircraft time: 55,935 hours, 58,579 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 1498163
- Part serial: 12287
- Condition: Active
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED CHORD OF STRINGER 14L AT BS 663.75.  PROVIDE INSTRUCTION ON REPAIR OF S14L AT BS 663.75.
